# SDR 06FDEA02956

- Difficulty date: August 11, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75102
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT THE END OF STRINGER 10 APPROX 11.5" AT RT WING TANK XORS 760 DURING HFEC INSPECTION.  RHW TANK END OF STRINGER 10 CRACK AT XORS 760 REPAIRED AS PER SRM 57-20-00 FIG 10 OPT 3 VOL I.  THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
